MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TOGGLELOC ELBOW IMPLANT SYSTEM; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ZIMMER BIOMET, INC. TOGGLELOC ELBOW IMPLANT SYSTEM; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 909854
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 12/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: expressbraid single blue/white cat#110003539 , lot#587590.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported after deploying the implant/tensioning, the suture/button construct snapped/failed.Surgeon used a second one with no issue.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified that the suture was still attached to the button.Inspection of the button did not find any damages.Dimensional analysis of the button on features f1 and f14 were taken, and measurements were found to be conforming to the print.Review of the device history record(s) for part 909854 identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
TOGGLELOC ELBOW IMPLANT SYSTEM
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11065639
Report Number0001825034-2020-04416
Device Sequence Number2691953
Product Code MBI
UDI-Device Identifier00880304470361
UDI-Public00880304470361
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K083070
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/19/2025
Device Catalogue Number909854
Device Lot Number456530
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/01/2020
Supplement Date Received by Manufacturer02/15/2021
Initial Report FDA Received Date12/23/2020
Supplement Report FDA Received Date02/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1